MAUDE Adverse Event Report: B. BRAUN MEDICAL INC.; NEEDLE, HYPODERMIC, SINGLE

B. BRAUN MEDICAL INC.; NEEDLE, HYPODERMIC, SINGLE
Model Number 7G0400
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: details of complaint: roche received a complaint from pharmacist who reported the following about activase 100 mg transfer device, issue identified during preparation of the drug: "the sterile water and lyophilized vials were able to be punctured, but sterile water would not transfer into the powdered vial after inverting it when it normally flows.A 2nd transfer device (borrowed from another kit) was used and successfully was able to transfer the sterile water into the powdered vial.The vials were clarified as being fine and the transfer device itself malfunctioned." no injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample along with a picture were provided for evaluation.The sample and picture were evaluated per specification.No occlusion was noted during testing of the sample.No defects were noted on the photo.The reported defect of occlusion was not confirmed.Retained units were evaluated and passed the internal testing.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
NA
Common Device Name
NEEDLE, HYPODERMIC, SINGLE
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key13709695
Report Number2523676-2022-00103
Device Sequence Number20166630
Product Code FMI
UDI-Device Identifier04046964345388
UDI-Public(01)04046964345388
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K801108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number7G0400
Device Catalogue Number7G0400
Device Lot Number0061801400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown